# SDR Z4MR601462

- Difficulty date: July 14, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N726CB
- Make and model: Beech B200
- Aircraft serial: BB1750
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Relief Valve
- Part number: RG34720F
- Part serial: B9610
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A RANDOM INSPECTION OF THE FUEL PUMP REVEALED FUEL LEAKING FROM THE ENGINE DRIVEN LOW PRESSURE FUEL PUMP RELIEF VALVE GASKET.
